Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 55, Issue 3 (1990), 1090-1098.
Finite Kripke Models and Predicate Logics of Provability
The paper proves a predicate version of Solovay's well-known theorem on provability interpretations of modal logic: If a closed modal predicate-logical formula $R$ is not valid in some finite Kripke model, then there exists an arithmetical interpretation $f$ such that $PA \nvdash fR$. This result implies the arithmetical completeness of arithmetically correct modal predicate logics with the finite model property (including the one-variable fragments of $QGL$ and $QS$). The proof was obtained by adding "the predicate part" as a specific addition to the standard Solovay construction.
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1090-1098.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Artemov, Sergei; Dzhaparidze, Giorgie. Finite Kripke Models and Predicate Logics of Provability. J. Symbolic Logic 55 (1990), no. 3, 1090--1098. https://projecteuclid.org/euclid.jsl/1183743407